Alert archive / Nebraska / River Flood Warnings in 2008

River Flood Warning 3, NWS Hastings, NE

May 23, 2008Dawson County, Nebraska

NWS Hastings, NE issued this river flood warning at May 23, 2008, 9:39 AM CDT for Dawson County, Nebraska. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
May 23, 2008, 9:39 AM CDT (14:39 UTC)
Expired
May 24, 2008, 1:51 PM CDT
In force
28 hr
Issued by
NWS Hastings, NE
Flood severity
Minor

County Dawson County, NE

The radar

The Grand Island radar (KUEX), 131 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Platte River near Cozad (North Channel) (COZN1).

Action stage
6.5 ft
Minor stage
7.5 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06766500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this river flood warning went out at May 23, 5:59 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 23, 5:59 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
559 AM CDT FRI MAY 23 2008

.UPDATE...REFRESHING GRIDS FOR MORE WIDESPREAD RAINFALL THIS MORNING
AND TO PUSH UP THE STARTING TIME OF THE FLASH FLOOD WATCH TO THIS
MORNING THANKS TO THE RAIN. STILL EXPECT A BREAK IN THE EARLY
AFTERNOON BUT FLOODING MAY BE MORE OF A PROBLEM EARLIER TODAY THAN
PREVIOUSLY EXPECTED.

&&

.AVIATION...12Z TAF. WILL SEE WIDESPREAD THUNDERSTORM ACTIVITY
EARLY TODAY WITH MVFR VSBYS/CIGS COMMON PLACE. LIKELY TO SEE A
BREAK IN IN PRECIPITATION THIS AFTERNOON...BUT MVFR TO OCCASIONAL
IFR CIGS LOOK LIKELY THROUGH THIS EVENING. THUNDERSTORMS WILL
RETURN TO THE AREA AGAIN TONIGHT. STRONG EAST WINDS WILL GUST
OVER 20KTS TODAY AND GRADUALLY TURN SOUTHEAST TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 518 AM CDT FRI MAY 23 2008/

DISCUSSION...ONLY A SHORT OF AMOUNT OF TIME FOR DISCUSSION.
REFERENCE THE HYDROLOGY SECTION FOR ANY WATER ISSUES.

LOW LEVEL JET AND WARM ADVECTION TEAMING UP FOR SCATTERED
THUNDERSTORMS THIS MORNING ACROSS THE CWFA. WOULD EXPECTED THIS
TREND TO CONTINUE THROUGH MID MORNING...BEFORE SOME LET UP IN
COVERAGE. WOULD GENERALLY ANTICIPATE NON SEVERE STORMS THIS
MORNING...ALTHOUGH AN ISOLATED STRONG TO SEVERE ONE IS CERTAINLY
POSSIBLE.

REALLY...TODAY LOOKS LIKE A REPEAT OF YESTERDAY AND THE FORECAST
GENERALLY REFLECTS THAT THINKING. HIGH PRECIPITATION CHANCES
THROUGH TONIGHT WITH THE RISK OF SEVERE WEATHER...ESPECIALLY
OVER THE WESTERN/SOUTHERN CWFA PER SPC OUTLOOKS. ONE CAVEAT
WHICH MAY COME INTO PLAY IS THE MAIN UPPER LEVEL LOW PRESSURE
SEEMS TO GYRATE FURTHER WEST. THAT COULD KEEP THE FAVORED SEVERE
WEATHER AREA FURTHER WEST THAN YESTERDAY.

FEW CHANGES MADE TO THE REST OF THE FORECAST. GOTTA GO.

HYDROLOGY...WE HAVE SEEN A LOT OF HYDROLOGY ISSUES ACROSS ABOUT 4
TO 5 COUNTIES...INCLUDING ROOKS...PHILLIPS...SMITH...FRANKLIN...AND
WEBSTER. THE BOW CREEK NORTH OF STOCKTON AND THE NORTH FORK OF THE
SOLOMON RIVER AT GLADE BOTH QUICKLY ROSE ABOVE FLOOD STATE. THE
THOMPSON CREEK AT RIVER IS RUNNING NEAR FLOOD STAGE...AND THE GAGE
APPEARS TO BE MALFUNCTIONING. IF AUTOMATIC GAGES IN THIS AREA ARE
CORRECT...3 TO 3.5 INCHES OF RAIN FELL FROM HARLAN LAKE EAST TO
RIVERTON...AND OVER 4 INCHES AT GLADE AND MUCH OF EASTERN PHILLIPS
COUNTY. WITH THE FORECAST OF THUNDERSTORMS LIKELY TONIGHT...AND
EVEN THE ONGOING WEATHER...ITS HARD NOT TO THINK FLOODING WILL
BE WORSENED. HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS OF THE
CWFA ALONG THE KANSAS/NEBRASKA BORDER FOR LATE THIS AFTERNOON
AND TONIGHT. INCLUDED DAWSON AND GOSPER COUNTIES...BUT THE MAIN
RISK AREAS WOULD BE THE FAR WESTERN FRINGES OF THOSE COUNTIES
WHERE THE HEAVIEST RAIN FELL. THIS WATCH MIGHT BE A BIT OF
OVERKILL AREAL COVERAGE WISE...WILL WILL FAULT OF THE SIDE
OF SAFE RATHER THAN SORRY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR NEZ060-072-
     082>087.

KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ005>007-017.

&&
Hazardous weather outlook, May 23, 5:21 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
521 AM CDT FRI MAY 23 2008

KSZ005>007-017>019-NEZ060>064-072>077-082>087-241200-
ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-HALL-
HAMILTON-HARLAN-JEWELL-KEARNEY-MITCHELL-NUCKOLLS-OSBORNE-PHELPS-
PHILLIPS-ROOKS-SMITH-THAYER-WEBSTER-YORK-
521 AM CDT FRI MAY 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL
NEBRASKA...ALONG AND SOUTH OF INTERSTATE 80...AND PORTIONS OF
NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

EXPECTED SCATTERED THUNDERSTORMS ACROSS THE AREA THIS MORNING. A
VAST MAJORITY OF THE STORMS THIS MORNING WILL BE NON SEVERE...BUT
THE STRONGEST STORMS COULD BE SEVERE FOR A BRIEF TIME...WITH MAIN
HAZARD QUARTER SIZE HAIL

LATER TODAY...THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN OVER
SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. THOSE STORMS WILL MOVE
EAST...AND BRING THE RISK OF SEVERE WEATHER TO THE REGION. THE
PRIMARY HAZARDS WILL BE HAIL TO THE SIZE OF GOLF BALLS...WIND
GUSTS IN EXCESS OF 60 MPH...AND LOCALLY HEAVY AND POTENTIALLY
FLOODING RAINFALL. THERE IS A LIMITED RISK FOR AN ISOLATED TORNADO
LATE THIS AFTERNOON AND THIS EVENING...PRIMARILY SOUTHWEST OF A
LINE FROM LEXINGTON NEBRASKA TO OSBORNE KANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH SATURDAY AND
SUNDAY...PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS.
THE MAIN HAZARDS WILL BE HAIL TO THE SIZE OF GOLFBALLS AND
DAMAGING THUNDERSTORM WINDS. ISOLATED TORNADOES WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEED LATE THIS AFTERNOON AND
TONIGHT...AND SPOTTER GROUPS SHOULD BE PREPARED TO ACT QUICKLY
AS CONDITIONS WARRANT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

NEZ039>041-046>049-241200-
GREELEY-HOWARD-MERRICK-NANCE-POLK-SHERMAN-VALLEY-
521 AM CDT FRI MAY 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL
NEBRASKA...MAINLY NORTH OF INTERSTATE 80.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL LINGER THROUGHOUT THE
DAY TODAY...AND INCREASE IN COVERAGE AND INTENSITY TONIGHT. SEVERE
THUNDERSTORMS WILL BE POSSIBLE...WITH HAIL TO THE SIZE OF
QUARTERS AND WINDS GUSTS TO 60 MPH THE MAIN HAZARDS. THE MOST
LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE AFTER 6 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH SATURDAY AND
SUNDAY...PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS.
THE MAIN HAZARDS WILL BE HAIL TO THE SIZE OF GOLFBALLS AND
DAMAGING THUNDERSTORM WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, May 23, 7:12 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
712 AM CDT FRI MAY 23 2008

KSZ018-019-231245-
MITCHELL-OSBORNE-
712 AM CDT FRI MAY 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHWESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS
  EASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS

AT 710 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LURAY...OR 36 MILES SOUTHWEST OF BELOIT...
AND MOVING NORTHEAST AT 44 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  TIPTON BY 730 AM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, May 23, 7:16 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
716 AM CDT FRI MAY 23 2008

KSZ017-231245-
ROOKS-
716 AM CDT FRI MAY 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  ROOKS COUNTY IN NORTH CENTRAL KANSAS

AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ZURICH...OR 23 MILES SOUTHEAST OF HILL
CITY...AND MOVING NORTHEAST AT 44 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  PLAINVILLE BY 725 AM CDT
  WEBSTER STATE PARK BY 730 AM CDT
  STOCKTON BY 740 AM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, May 23, 8:06 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
806 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HEAVY RAIN       RED CLOUD               40.09N 98.52W
05/23/2008  M4.00 INCH       WEBSTER            NE   CO-OP OBSERVER

            CROOKED CREEK NEAR RED CLOUD 2 TO 3 FEET OUT OF ITS BANKS

&&

KB
Special weather statement, May 23, 8:27 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
827 AM CDT FRI MAY 23 2008

NEZ060-072-231400-
DAWSON-GOSPER-
827 AM CDT FRI MAY 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  WESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTH CENTRAL GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 826 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF EUSTIS...OR 20 MILES WEST OF
LEXINGTON...AND MOVING NORTHEAST AT 43 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  COZAD BY 840 AM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 233.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, May 23, 8:40 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
840 AM CDT FRI MAY 23 2008

NEZ075-076-085-086-231415-
ADAMS-CLAY-NUCKOLLS-WEBSTER-
840 AM CDT FRI MAY 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 839 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
BLADEN TO NELSON TO DESHLER...AND MOVING NORTHEAST AT 43 MPH.

* THUNDERSTORMS WILL BE NEAR...
  BLADEN BY 845 AM CDT
  EDGAR BY 855 AM CDT
  AYR BY 900 AM CDT
  FAIRFIELD BY 905 AM CDT

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IN
ADDITION...SMALL HAIL AND HEAVY RAIN CAN BE EXPECTED.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
Local storm report, May 23, 9:05 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
905 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLOOD            9 N STOCKTON            39.57N 99.27W
05/23/2008                   PHILLIPS           KS   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT REPORTED THE BOW CREEK OUT OF ITS
            BANK 9 MILES NORTH OF STOCKTON NEAR HIGHWAY 183.

&&

KING

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:57 PM CDTTornado WarningGIDFurnas, Harlan48 min
May 22, 8:39 PM CDTTornado WarningGIDHarlan51 min
May 22, 8:41 PM CDTAreal Flood AdvisoryGIDDawson3 hr
May 22, 8:43 PM CDTTornado WarningGIDFurnas, Harlan47 min
May 22, 8:46 PM CDTSevere Thunderstorm WarningGIDHarlan44 min
May 22, 8:56 PM CDTAreal Flood AdvisoryGIDFurnas, Gosper2 hr
May 22, 9:07 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 2 more38 min
May 22, 9:16 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan44 min
May 22, 9:31 PM CDTSevere Thunderstorm WarningGIDHarlan29 min
May 22, 9:44 PM CDTAreal Flood AdvisoryGIDFurnas, Harlan3 hr
May 22, 9:46 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Dawson, Franklin, Kearney, Phelps and 1 more44 min
May 22, 9:53 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Webster52 min
May 22, 10:11 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Hall, Hamilton, Kearney and 1 more49 min
May 22, 10:20 PM CDTAreal Flood AdvisoryGIDFranklin4 hr
May 22, 10:25 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman, Valley50 min
May 22, 10:33 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster42 min
May 22, 10:45 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Merrick, Webster45 min
May 22, 11:07 PM CDTSevere Thunderstorm WarningGIDGreeley, Hall, Hamilton, Howard, Merrick, Nance and 2 more38 min
May 22, 11:31 PM CDTAreal Flood AdvisoryGIDWebster4 hr
May 23, 12:08 AM CDTSevere Thunderstorm WarningGIDWebster37 min
May 23, 12:22 AM CDTFlash Flood WarningGIDFranklin, Webster6 hr
May 23, 1:29 AM CDTAreal Flood AdvisoryGIDNuckolls67 min
May 23, 4:33 AM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more24 hr
May 23, 6:08 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Kearney, Phelps25 min
May 23, 6:17 AM CDTFlash Flood WarningGIDFranklin, Harlan, Webster6 hr
May 23, 8:50 AM CDTFlash Flood WarningGIDDawson, Gosper6 hr
May 23, 9:51 AM CDTFlash Flood WarningGIDBuffalo6 hr
May 23, 9:53 AM CDTAreal Flood AdvisoryGIDFranklin, Furnas, Gosper, Harlan, Kearney, Phelps4 hr
May 23, 10:14 AM CDTSevere Thunderstorm WarningGIDWebster46 min
May 23, 10:54 AM CDTAreal Flood AdvisoryGIDBuffalo4 hr
May 23, 12:09 PM CDTAreal Flood WarningGIDFranklin, Furnas, Harlan, Webster57 hr
May 23, 1:22 PM CDTAreal Flood AdvisoryGIDAdams, Hall, Kearney6 hr
May 23, 2:10 PM CDTRiver Flood WarningGIDWebster67 hr
May 23, 2:24 PM CDTAreal Flood WarningGIDDawson3 days
May 23, 3:29 PM CDTAreal Flood WarningGIDBuffalo4 days
May 23, 3:37 PM CDTAreal Flood AdvisoryGIDClay, Hamilton, Merrick, Nance, Polk4 hr
May 23, 3:38 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper67 min
May 23, 3:48 PM CDTFlash Flood WarningGIDDawson3 hr
May 23, 4:13 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick17 min
May 23, 5:04 PM CDTAreal Flood AdvisoryGIDHamilton, Polk, York3 hr
May 23, 5:22 PM CDTSevere Thunderstorm WarningGIDPolk, York38 min
May 22, 9:28 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks47 min
May 22, 9:45 PM CDTTornado WarningGIDRooks30 min
May 22, 9:55 PM CDTAreal Flood AdvisoryGIDPhillips4 hr
May 22, 10:16 PM CDTTornado WarningGIDPhillips, Rooks29 min
May 22, 10:25 PM CDTTornado WarningGIDPhillips, Rooks35 min
May 22, 10:42 PM CDTTornado WarningGIDPhillips33 min
May 22, 10:45 PM CDTAreal Flood AdvisoryGIDSmith4 hr
May 22, 11:13 PM CDTTornado WarningGIDPhillips, Smith32 min
May 22, 11:39 PM CDTAreal Flood AdvisoryGIDRooks4 hr
May 22, 11:46 PM CDTSevere Thunderstorm WarningGIDSmith29 min
May 23, 12:07 AM CDTSevere Thunderstorm WarningGIDPhillips, Rooks, Smith23 min
May 23, 12:28 AM CDTFlash Flood WarningGIDPhillips, Rooks6 hr
May 23, 1:01 AM CDTRiver Flood WarningGIDPhillips7 hr
May 23, 3:58 AM CDTRiver Flood WarningGIDRooks14 hr
May 23, 5:17 AM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks25 min
May 23, 5:46 AM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith44 min
May 23, 7:18 AM CDTSevere Thunderstorm WarningGIDRooks27 min
May 23, 8:38 AM CDTFlash Flood WarningGIDMitchell, Osborne4 hr

Nearby

River Flood Warnings in Nebraska, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.